# SDR ABXA9700262

- Difficulty date: November 27, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N933AX
- Make and model: Doug DC-9-33F
- Aircraft serial: 47291
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Vane
- Part number: 59121681
- Condition: Delaminated
- Location: Lt Te Flap
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, THE LEFT WING FORWARD MOVEABLE VANE WAS FOUND DELAMINATED, NR AF-850.  THE VANE WAS REPLACED IAW DC9 MM.
